# SDR ASAA2019081030352

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 3,732 hours, 1,045 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 2492M60P03
- Part serial: KUL22666
- Condition: Failed
- Location: Fuel Strainer
- Part time: 3,110 hours, 888 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 CHANNEL B FUEL STRAINER SENSOR FAULT SEEN FOR SMR CHECK T/C 73-0000-L1-1-VAMENG 2 CHANNEL A FUEL STRAINER SENSOR FAULT SEEN FOR SMR CHECK. T/C 73-0000-L1-1-VAM GROUNDED - YES. R&R FUEL STRAINER SENSOR IAW AMM 73-34-10 SYSTEM TESTED & LEAK CHECKED OK.
